Discussions that mention prozac

Open to All Other Health Topics board


Instead of taking less and less Paxil, my doctor has instructed me to take one Sarafem, every other day, until I feel like I am off Paxil for good. I just started weaning off almost a week ago, and I feel rather faint and extremely tired. Is this correct? I also got some Prozac's, for whenever I need something extra. Everywhere on the net, I read that one should slowly decrease the dosage of Paxil, but she told me to take no more of those, and to take Sarafem instead. Would love your opinions! Thank you!
Sarafem and prozac are one in the same drug. If you are taking the sarafem routinely now then why would you need the separate prozac prescription since they are the same drug. I think you need to check with your doc as to whether you should still use the prozac as needed while you are taking it routinely. It is fine to have replaced the Paxil with the Prozac without weaning off the Paxil since you replaced the Paxil with a different drug in the same class. You may feel a little weird for a bit as the new drug starts to take effect and while the effects from the Paxil start to wear off.